# SDR CKSA98110

- Difficulty date: February 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N870BX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46036
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Misdrilled
- Location: Bs 1060
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CPCP INSPECTION, FOUND SEVERAL HOLES DRILLED INTO LT FRAME AT FS 1060 AT UPPER CUSP AREA.  FABRICATED ANGLE AND SHIM IAW D93-R07 LT SIDE FRAME FS 1060 LT SIDE.  INSTALLED ANGLE AND SHIM, FABRICATED FOR LT SIDE FRAME STA 1060 IAW COTNEY DWG D93-R07.  CORROSION TASK CARD NUMBER 573L-0551.  NON-ROUTINE NR 04826 TASK NR Y1278.
